Advice please

I think I've been fairly lucky and since being on these meds I've not suffered colds or sore throats etc., I had Rituixmab end of October and on the usual steroids and azathioprine, blood pressure meds. For last two days I've felt like I have really bad sore throat, ears, hot and cold, runny nose and watery eyes. Is there any over the counter meds I can take to help or do I just have to wait it out.

Thanks

Lou

6 Replies

oldestnewest
  • Hi Annie, if it is a cold then be careful what you take. For instance when I took Night Nurse (I also take BP tabs) I passed out - afterwards I read the instructions. Some of the Beechams powders/tablets contain things which react with BP meds. The pharmacist will be able to help. For a cough/sore throat I take honey/glycerine/lemon cough medicine and also paracetamol.

    However, what you are describing sounds more than just a head cold and even if that is what it is don't let it get hold. Maybe you need an antibiotic. Best contact your GP tomorrow. Just something else to add to the cocktail !!!

    PatriciaAnn

  • Your doctor is well aware of your medication, do not try and self medicate as a lot of these over the counter stuff will not agree with your tablets. just go and see him, thats what he is paid for afterall.

  • I agree with Pat. You should go to see your GP. I was told by my Consultant to get antibiotics sooner rather than later so an infection doesn't have time to get a hold.

    Hope you feel better soon

    Lynne

  • Thank you, I'm thinking it could be flu, never had it before but my while body hurts and I feel like I don knw what to do with myself

  • Annie, your GP or consultant should be contacted and sooner rather than later.

    Take care. Feel better soon.

    PatriciaAnn

  • I spoke to my GP earlier today and he said it sounds like full blown flu but he wanted to come and see me. He came out and said that with my other health issues he wanted to give me a full check. He took bloods and my blood pressure was low (unusual for me it's normally up even with 4 meds), he thinks this could be contributing to feel unsteady as I'm struggling to walk. For now it's treat as flu and he will get in touch if anything going on with my bloods. He said if I start to feel worse to ring. I feel so pathetic as I can't do anything, being diabetic I've got another complication and even though I'm not eating I'm needing quite a lot of insulin.

    Hope I feel better soon and thank you all for help and advice.

You may also like...